# SDR CALA9901726

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN GOUGED AT FS 348, S26L.  THE GOUGED AREA WAS CUT OUT, REPAIR FILLER AND DOUBLER WERE INSTALLED IAW SRM 53-30-3, FIGURE 24, 51-30-2, 51-20-4.
